# SDR A6WA9900086

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D31050105
- Condition: Missing
- Location: Door Slide
- Part time: 8,747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT FORWARD EVACUATION SLIDE, FOUND D-SHACKLE ASSY MISSING.  INSTALLED LT FORWARD EVAC SLIDE.  C/W COVER LATCH PULL CHECK AND BATTERY EFFICIENCY CHECK.  BOTH CHECKS FOUND WITHIN REQUIRED PARAMETERS.  ALL WORK ACOMPLISHED  IAW BAE MM AND AIR CRUISERS CMM.  CLEVIS AND PIN INSTALLED.  SN OFF 0340.  PART TC:  10,434.  (X)
